# SDR ARWA20030504

- Difficulty date: May 14, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,538 hours, 27,884 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST HYDRAULIC QUANTITY FOLLOWED THE LOSS OF HYDRAULIC FLUID OR PRESSURE.  ABNORMAL OR EMERGENCY CHECKLIST.    REMOVED AND REPLACED FLEX HYDRAULIC LINE ON NR 2 ENGINE PER MM 29-10-12.  RUN UP CHECK ACCOMPLISHED AS PER MM 71-00-0 NO LEAK FOUND IT AT NORMAL.
